# SDR ASAA2019092630836

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 17,962 hours, 5,764 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS280341
- Condition: Failed
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTPUT OF LEFT PACK IS OFF SCALE LESS THAN ZERO DEGREES. GROUNDED - YES. VERIFIED, REPLACED LEFT PACK TEMP BULB T488 REF B737-900 AMM 21-51-60, OPS NORMAL.
